# SDR DALA2018082095147

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT ACCESSORY BAY FRAME ANGLES BS 1475, LONGERONS 16L&R AND 19 R.  THE FRAME ANGLES WERE REPLACED IAW SRM 51-30-05, VOL II, AND DWG S1464575, REV A.
